It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-02-2009, 12:12 AM   #1
Junior Member
(female)
 
Join Date: Jan 2007
Location: Australia
Posts: 36
lyndylou2005 HB User
Need some help!

Hi, I'm mostly a lurker on these boards finding help and inspiration in the postings of the rest of you. Right now I could really use your help.

I have just come off long term use of an antidepressant (Cipramil 40mg) and am being moved over to Lamictal (currently only on 50mg). I also take Lithium 675g, Seroquel 100mg and Celebrex (for chronic back pain) 100mg.

I have not really been very well since my diagnosis 3 years ago.

I was taken off the antidepressant slowly but nevertheless suffered withdrawl quite badly for 2 weeks.

Now I feel awful - I feel as though my whole body aches (mildly but it is constant), I am irritable, tired, dizzy, nauseous, can constantly taste salt (as when I first went on Lithium). This is all low grade so long as I do nothing and I mean nothing. If I expend any energy it all wakes up and after another week of it (I had about 3 good days after the withdrawl before this happened) I am starting to feel as if I were dying. Melodramatic I know but how I feel nonetheless.

Not due to see my psych for another 3 weeks.

Can anyone relate to/help with this?

Thanks, Lyndylou.

 
Old 04-02-2009, 06:23 AM   #2
Senior Member
(female)
 
Join Date: Feb 2008
Location: CT. USA
Posts: 203
caitlin122 HB User
Re: Need some help!

Lyndylou,
I'm sorry to hear what you're going through. I myself have never experienced anything that bad. I did get withdrawl symptoms when I tried to comeoff my effexor once, but it was nothing as bad as your experiencing. I would suggest calling your pdoc's office today, and speaking with them about what is going on, and either get a much sooner appt, or have your pdoc speak with you over the phone. Keep us updated as to how your feeling. I hope you feel better real soon.

 
Sponsors Lightbulb
   
Old 04-02-2009, 06:42 AM   #3
Member
(female)
 
Join Date: Mar 2009
Location: Arkansas US
Posts: 91
Angelinchat2 HB User
Re: Need some help!

Lyndy,
Withdrawals can pure hell!! I am on Lamictal also 400mg also taking Prozac and Wellbrutine. I had a spell with depression, it had gotten so bad that I was sleeping 16-18 hrs a day, I was always super tired, back and hip pain. Well, since I was sleeping so much I missed 3 days of Lamictal and Prozac....I felt so much better that 4th...I was thinking it was either one or the other that was making me feel so bad. So I decided to stop taking, I didn't need them if they were making me feel so bad...right??? Oh boy did I pay for thinking that way! About a week after stopping them I had the worst muscle spasms, my body would jerk hard this way and that way..well you get the picture. I was also dizzy. I went back on both of them, the prozac just a lower dose. So I totally understand your pain. My back and hip pain still continue, my gdoc gave me a cortazone (spelling) in my hip. It has helped some. I am just wondering if you may have something else that is causing you so much pain. I would call my pdoc about all the withdrawal symptoms your having for sure.

ugh I am talking/typing too much again forgive me.

I sure hope you get some relief soon.
__________________
Jenay

Hashimotos
IBS/Gerd
Bipolar
PTSD
Panic and Anxiety Attacks
lower back/hip/leg pain being checked

Last edited by Angelinchat2; 04-02-2009 at 07:56 AM. Reason: gotta love typos

 
Old 04-02-2009, 07:50 AM   #4
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: Need some help!

Lindy,

You're still in w/d's, they suck big time. I just went through them after going off Zoloft, after being on a 6 yr. stint. You probably ought to call your pdoc and let him know what's going on and see if he can give you some klonopin or ativan to get you over the hump. Let us know if you decide to and what he says.

On top of the w/d's Lamictal can be activating, i.e. irritability, agitation, anger, in it's beginning stages up to the first month or so, so that's adding to the w/d problems.

kat

 
Old 04-03-2009, 05:59 AM   #5
Junior Member
(female)
 
Join Date: Jan 2007
Location: Australia
Posts: 36
lyndylou2005 HB User
Re: Need some help!

Hi all, thank you for your advice and sympathy. Pdoc says it is most likely still withdrawl so just have to suffer through for now. Have to have a few tests next week just to check everything. Will keep on keeping on and hope for a quick recovery. Thanks again and all the very best, Lyndylou.

 
Old 04-04-2009, 08:18 PM   #6
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: Need some help!

Quote:
Originally Posted by lyndylou2005 View Post
Hi all, thank you for your advice and sympathy. Pdoc says it is most likely still withdrawl so just have to suffer through for now. Have to have a few tests next week just to check everything. Will keep on keeping on and hope for a quick recovery. Thanks again and all the very best, Lyndylou.
Did you ask him if he could give you anything to help you though, like ativan or klonopin?

k

 
Old 04-07-2009, 04:20 AM   #7
Junior Member
(female)
 
Join Date: Jan 2007
Location: Australia
Posts: 36
lyndylou2005 HB User
Re: Need some help!

Hi Katlin, I'm a shocker - I really hate to take any other medication so no I didn't ask and she knows me well enough not to offer. I find it hard even to take paracetamol when I need to - I just feel as though I am drowning in pills although I'm not really on that much compared to some people. I'm pleased to say that things have been a little better the last couple of days. Not hugely but enough that I feel I will get through it. I've been and had the extra tests she ordered (another thing I hate doing as they are always negative and feel like a real waste of time) and am seeing light at the end of the tunnel. Thanks for your support and the support of the others on this board. It is a real life saver for me, even though I rarely post.

Cheers,

Lyndylou

 
Old 04-07-2009, 10:28 AM   #8
Inactive
(female)
 
Join Date: Mar 2008
Posts: 5,070
katlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB Userkatlin09 HB User
Re: Need some help!

Quote:
Originally Posted by lyndylou2005 View Post
Hi Katlin, I'm a shocker - I really hate to take any other medication so no I didn't ask and she knows me well enough not to offer. I find it hard even to take paracetamol when I need to - I just feel as though I am drowning in pills although I'm not really on that much compared to some people. I'm pleased to say that things have been a little better the last couple of days. Not hugely but enough that I feel I will get through it. I've been and had the extra tests she ordered (another thing I hate doing as they are always negative and feel like a real waste of time) and am seeing light at the end of the tunnel. Thanks for your support and the support of the others on this board. It is a real life saver for me, even though I rarely post.

Cheers,

Lyndylou
Keep it up Lindy it will get a bit better each day and then one day you'll wake up and feel like you're old self.

kat

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Post nissen fundo need some advice and assurance Aryana70 Acid Reflux / GERD 32 08-09-2012 08:06 AM
need help ceeceee Autism Spectrum 8 04-25-2010 02:20 PM
Pain Med Addiction and Suboxone? Help please. holdenbryan Addiction & Recovery 12 04-24-2010 04:09 PM
Help me help my son!! secure331 Autism Spectrum 2 04-24-2010 03:16 PM
new...confused need help.... wolebearsnc Back Problems 8 04-18-2010 10:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), ginger3130 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!